# SDR SWAA2023020290122

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208.<[01] REMOVED DAMAGED INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED AND DEBURRED AND INSTALLED NEW INTERCOSTAL UPPER ATTACH ANGLE STA 380-400; LBL 13; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 143A5400.;[03] SIGNED PART BLOCK;[04] VERIFIED CORRECTIVE ACTION 2.;[05] VERIFIED MEASUREMENT TABLE. WORKSCOPE COMPLETE.
